Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Symptoms of arthritis, side effects of medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   i just want to know the symptoms of arthritis
Doctor :   pain in the joints, joint stiffness at times redness swelling
Doctor :   stiffness early in the morning
User :   is arthritis curable?
Doctor :   pain after climbing stairs
Doctor :   Arthritis can be manageable
Doctor :   provided the pressure on the joint is taken off
User :   wil it happen due to sudden climatic change?
Doctor :   Not actually
Doctor :   but in colder regions the stiffness increses
User :   wat is the most prevalent treatment?
Doctor :   Physiotherapy and pain measures
Doctor :   and in severe cases surgery with replacement
User :   any side effects for the medicines?
Doctor :   the medicines are usually the pain killers
Doctor :   so there are some side effects on overuse

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor